# SDR HEEA0014943

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681109
- Condition: Faulty
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE DROPS OFF TO ZERO PERCENT AT 35 PERCENT RPM.
